Irrationalité des valeurs de ζ p (4,x)
Pierre Bel
Journal de Théorie des Nombres de Bordeaux, Volume 31 (2019) no. 1, p. 81-99

We give a sufficient condition on a rational α to get the irrationality of ζ p (4,α). In particular, for a prime p19, the number ζ p (4,1 p) is irrational. If this condition is satisfied, we give a bound for the irrationality measure of ζ p (4,α).

Nous donnons un condition suffisante sur un rationnel α pour que le nombre ζ p (4,α) soit irrationnel. En particulier, pour tout nombre premier p19, le nombre ζ p (4,1 p) est irrationnel. Si cette condition est remplie, nous donnons de plus une borne pour la mesure d’irrationalité de ζ p (4,α).

Received : 2018-01-12
Accepted : 2018-01-16
Published online : 2019-07-29
DOI : https://doi.org/10.5802/jtnb.1069
Classification:  11J72,  11J82,  11M35
@article{JTNB_2019__31_1_81_0,
     author = {Pierre Bel},
     title = {Irrationalit\'e des valeurs de $\zeta \_p(4, x)$},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {31},
     number = {1},
     year = {2019},
     pages = {81-99},
     doi = {10.5802/jtnb.1069},
     language = {fr},
     url = {https://jtnb.centre-mersenne.org/item/JTNB_2019__31_1_81_0}
}
Bel, Pierre. Irrationalité des valeurs de $\zeta _p(4, x)$. Journal de Théorie des Nombres de Bordeaux, Volume 31 (2019) no. 1, pp. 81-99. doi : 10.5802/jtnb.1069. jtnb.centre-mersenne.org/item/JTNB_2019__31_1_81_0/

[1] Roger Apéry Irrationalité de ζ(2) et ζ(3), Journees arithmétiques de Luminy (1978) (Astérisque) Tome 61, Société Mathématique de France, 1979, pp. 11-13 | Zbl 0401.10049

[2] Keith Ball; Tanguy Rivoal Irrationalité d’une infinité de valeurs de la fonction zêta aux entiers impairs, Invent. Math., Tome 146 (2001) no. 1, pp. 193-207 | Zbl 1058.11051

[3] Pierre Bel Fonction L p-adique et irrationalité, Ann. Sc. Norm. Super. Pisa, Cl. Sci., Tome 9 (2010) no. 1, pp. 189-227 | Zbl 1203.11051

[4] Frits Beukers Irrationality of some p-adic L-values, Acta Math. Sin., Tome 24 (2008) no. 4, pp. 663-686 | Zbl 1169.11029

[5] Frank Calegari Irrationality of certain p-adic periods for small p, Int. Math. Res. Not., Tome 2005 (2005) no. 20, pp. 1235-1249 | Zbl 1070.11027

[6] Henri Cohen Number theory. Vol. II. Analytic and modern tools, Graduate Texts in Mathematics, Tome 240, Springer, 2007 | Zbl 1119.11002

[7] Christian Krattenthaler; Tanguy Rivoal Hypergéométrie et fonction zêta de Riemann, Mem. Am. Math. Soc., Tome 875 (2007) | Zbl 1113.11039

[8] Marko Petkovšek; Herbert S. Wilf; Doron Zeilberger A=B, A. K. Peters, 1996 (with foreword by Donald E. Knuth) | Zbl 0848.05002

[9] Tanguy Rivoal Simultaneous polynomial approximations of the Lerch function, Can. J. Math., Tome 61 (2009) no. 6, pp. 1341-1356 | Zbl 1186.41006

[10] Tanguy Rivoal Padé type approximants of Hurwitz zeta functions ζ(4,x) (2017) (https://hal.archives-ouvertes.fr/hal-01584731)

[11] Lucy J. Slater Generalized Hypergeometric Functions, Cambridge University Press, 1966 | Zbl 0135.28101